# SDR AALA201703219007

- Difficulty date: March 19, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 28,452 hours, 10,105 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: D5227936000681
- Condition: Broken
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ARMING HANDLE ON R2 DOOR BROKEN OFF. REMOVED AND REPLACED THE ARMING & DISARMING UNIT.  AIRCRAFT WAS GROUNDED.
